# SDR IPXA12572954

- Difficulty date: March 17, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Bs 1100 Lbl 3-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, CORROSION ALONG TOP OF MAIN CARGO DECK FLOORBEAM, STA 1100, LBL 3-21.  REPAIRED IAW EA 120406, DATED 4-10-12.
